# SDR AALA201804099021

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 12,586 hours, 3,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. 1300 PSI AT 75 DEGREES F.  NITROGEN SERVICED L1 DOOR EMER OPERATING CYLINDER PER AMM 52-10-00.
